# SDR SWAA2024082328710

- Difficulty date: August 19, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 54,094 hours, 32,632 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Failed
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS L1 WINDOW CRACKED IN FLIGHT<[01] CW;[02] R/R L FRONT WINDOW IAW AMM 56-11-11.  R/R L FRONT WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11. OPS CHECK NORMAL.
